Facebook Pixel

Uterine Ablation

By June 23, 2010 - 1:30pm
Rate This

I had a uterine ablation about 4 years ago that was completely successful. Recently I started spotting/bleeding. Is this something that is normal? or should I be concerned?

Thank you in advance!

Add a Comment1 Comments

HERWriter Guide

Hi justterri713 - Bleeding and spotting after four years isn't normal, and you should get in touch with your doctor's office. Will you let us know what you learn and how you're doing? We wish you all the best.

June 23, 2010 - 6:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.